Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


One more Sustiva question .....
Feb 9, 2003

This is James (Sustivaed out in SF). I forgot a question from my just submitted set of Sustiva questions.

If I continue with Sustiva, when is the best time to take it? I feel better as the day goes on, so should I take it earlier in the evening, rather than at l0-llPM? I took it at 7 PM last night but was so dizzy by 9 PM I couldn't stand up. Your thoughts?

Response from Dr. Henry

I would consider trying it an hour or so before bedtime and considering 1-2 weeks of Ativan or trazadone to see if that helps you sleep better. KH



Previous
Not having fun with Sustiva.....
Next
HIV treament

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement